# SDR COEA2010090816803

- Difficulty date: September 8, 2010
- Submitted: September 11, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411238
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO#: 97861 NR#: 100085 / COE / HEAVY CHECK / LEVEL 2 CORROSION / FLOOR BEAM 15 UPPER FLANGE HAS AREAS OF BARE METAL AND IS CORRODED BETWEEN LT AND RT INBOARD SEAT TRACKS. WILL REQUIRE REPAIR IN ACCORDANCE WITH ATR 72 STRUCTURAL REPAIR MANUAL.
